# SDR CA960826031

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Drain Valve
- Part number: 710C4
- Condition: Leaking
- Location: Fuel Bowl
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

(CAN) THE PILOT REPORTED A FUEL IMBALANCE. MAINTENANCE FOUND THE FUEL SCREEN BOWL VALVE HAD FAILED.
